≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Nux Vomica: $3.99

 

The ABC Homeopathy Forum

Rash from taking Nux Vomica

Hello,
I am new at homeopathy and can't book in to see my Doctor for weeks.
I have been waking up at 3am every night for weeks so I looked this symptom up and all remedies seem to point to Nux Vomica. I took 5 granules of 7CH for three nights in a row, and it helped on the first night, but I am now covered with an itchy rash all over my torso, front and back.
And I still wake up at 3am.
Does anyone know why this happened and what I should do?
 
  Ignoramus on 2010-02-15
This is just a forum. Assume posts are not from medical professionals.
Just don't take the remedy. The rash should go away on it's own if it is due to Nux. The things will be clear only after 7 days.
 
kadwa last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.